RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 8, Number 4  

This issue of the Moscow Mathematical Journal is dedicated to Ernest Borisovich Vinberg on the occasion of his 70th birthday


Ernest Borisovich Vinberg
I. V. Arzhantsev, S. M. Gusein-Zade, Yu. S. Ilyashenko, A. L. Onishchik, A. B. Sossinsky, D. A. Timashev, M. A. Tsfasman
617
On the Geometry of $\operatorname{SL}(2)$-Equivariant Flips
V. Batyrev, F. Haddad
621
Local Structure of Algebraic Monoids
M. Brion
647
The Quotient of a Complete Symmetric Variety
C. de Concini, S. Kannan, A. Maffei
667
Invariant Function Algebras on Compact Commutative Homogeneous Spaces
V. M. Gichev
697
Cox Rings and Combinatorics II
J. Hausen
711
On the Kernel of the Affine Dirac Operator
V. G. Kac, P. Möseneder Frajria, P. Papi
759
On Ground Fields of Arithmetic Hyperbolic Reflection Groups. II
V. V. Nikulin
789
A New Approach to the Representation Theory of the Symmetric Groups, IV. $\mathbb Z_2$-Graded Groups and Algebras; Projective Representations of the Group $S_n$
A. M. Vershik, A. N. Sergeev
813
Sergey Natanzon
S. M. Gusein-Zade, Yu. S. Ilyashenko, G. A. Kabatiansky, S. K. Lando, A. G. Sergeev, O. K. Sheinman, O. V. Schwarzman, M. A. Tsfasman, È. B. Vinberg
843
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019